Improbability of Wandering Orbits Passing Through a Sequence of Poincaré Surfaces of Decreasing Size

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Fleischer S, Knauf A
Zeitschrift: Archive for Rational Mechanics and Analysis
Verlag: Springer New York LLC
Jahr der Veröffentlichung: 2018
Band: 231
Heftnummer: 3
Seitenbereich: 1781–1800
ISSN: 0003-9527
Sprache: Englisch


Abstract

Given a volume preserving dynamical system with non-compact phase space,
one is sometimes interested in special subsets of its wandering set.
One example from celestial mechanics is the set of initial values
leading to collision. Another one is the set of initial values of
semi-orbits, whose asymptotic velocity does not exist as a limit. We
introduce techniques that can be helpful in showing that these sets are
of measure zero. We do this by defining a sequence of hypersurfaces,
that are eventually hit by each of those semi-orbits and whose total
surface area decreases to zero.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Fleischer, Stefan
Lehrstuhl für Mathematik (Mathematische Physik)
Knauf, Andreas Prof. Dr.
Lehrstuhl für Mathematik (Mathematische Physik)


Zitierweisen

APA:
Fleischer, S., & Knauf, A. (2018). Improbability of Wandering Orbits Passing Through a Sequence of Poincaré Surfaces of Decreasing Size. Archive for Rational Mechanics and Analysis, 231(3), 1781–1800. https://dx.doi.org/10.1007/s00205-018-1309-2

MLA:
Fleischer, Stefan, and Andreas Knauf. "Improbability of Wandering Orbits Passing Through a Sequence of Poincaré Surfaces of Decreasing Size." Archive for Rational Mechanics and Analysis 231.3 (2018): 1781–1800.

BibTeX: 

Zuletzt aktualisiert 2019-18-07 um 07:29